... it. Is it possible that its the meds?
Hello sparkle34. I crisscrossed several sources that I use and all off them do not mention weight gain as a side effect. It likely is the Felxeril that is causing you the weight problem. Its a certain percentage,that creates it to the list of side effects of a drug put out by the manufacturer. Usually that off 2% and higher, otherwise more often than not a side effect will not be listed by the drug company putting out that particular drug. Regards pledge
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive gained weight my progestrone levels were low they put me on a cream how long till I lose this w?
Posted 10 Jun 2011 • 1 answer
Posted 26 Jul 2013 • 4 answers
Posted 31 Oct 2013 • 4 answers
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Posted 13 Aug 2016 • 1 answer
Posted 11 Nov 2016 • 0 answers